Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Rings of continuous integer-valued functions and nonstandard arithmetic


Author: Norman L. Alling
Journal: Trans. Amer. Math. Soc. 118 (1965), 498-525
MSC: Primary 13.20; Secondary 02.00
MathSciNet review: 0184960
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.20, 02.00

Retrieve articles in all journals with MSC: 13.20, 02.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0184960-6
Article copyright: © Copyright 1965 American Mathematical Society